MAUDE Adverse Event Report: HOLOGIC MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 10-401FC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the myosure procedure on (b)(6) 2025, the device was used to remove a fundal intramural fibroid when it was noted through laparoscopy that a perforation had occurred.The procedure was aborted once the perforation was noted.No other information is available.
 
Additional Manufacturer Narrative
Device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
Additional information received on november 19th 2025: the physician stated ¨the patient had a degenerated fibroid that believed caused the perforation.She said no further information is needed.Wasn¿t blaming the reach device.".

Brand Name
MYOSURE REACH TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23569984
Report Number1222780-2025-00585
Device Sequence Number15917468
Product Code HIH
UDI-Device Identifier15420045504530
UDI-Public(01)15420045504530(17)280519(10)25F04RAA
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-401FC
Device Catalogue Number10-401FC
Device Lot Number25F04RAA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown